# SDR USAA2013031200010

- Difficulty date: March 7, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 92,100 hours, 17,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T52175
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN BS 632 TO BS 698, RBL 88.5.  REPLACED SEAT TRACK BETWEEN BS 632 TO BS 698, RBL 88.5 IAW B767 SRM 51-10-02, 53-00-52, SHEET 4, DETAIL 7 & 51-40-01.
